# SDR ASAA2019101143100

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 41,354 hours, 12,231 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf Comms
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PRE FLIGHT CHK CREW REPORT HF1 SHOWED FAIL ON CONSOLE. GROUNDED - YES. PERFORMED HF1 BITE CHECK PER B737-800 FIM 23-11 TASK 801. NO FAULT NOTED. CYCLED HF1 C/B PER B737-800 AMM 20-60-05 AND OPS CHECK NORMAL ETOPS GRND VERIFIY IS SUCCESSFUL.
